Mathematical Methods in Economics and Finance

m2ef - Mathematical Methods in Economics and Finance is a journal published since 2012 by the Department of Economics of the Ca' Foscari University of Venice, and formerly published from 2006 to 2011 by the Department of Applied Mathematics of the same University.
This journal replaces the former Rendiconti, a series in Italian issued annually from 1969 to 2005.

The main features of the journal are:

  • Publication of original and unpublished papers that present theoretical results, methodological contributions, and applications in the areas of actuarial mathematics, financial mathematics, management science, mathematical economics, quantitative finance, and operational research.
  • Peer review process based on double-blind refereeing by at least two anonymous referees.
  • Inclusion in the MathSciNet list of journals and in the ANVUR (National Agency for the Evaluation of Universities and Research Institutes) list of journals.
  • Published papers online are free to access and download

ISSN (print): 1971-6419, ISSN (online): 1971-3878

Marco Corazza

Journal Director
Paola Ferretti

Editorial Board
Diana BarroGiovanni FasanoStefania FunariMartina Nardon

Advisory Board
Anna Rita Bacinello, Trieste (I); Antonella Basso, Venezia (I); Sergio Bianchi, Cassino (I); Marta Cardin, Venezia (I); Marco Corazza, Venezia (I); Emilia Di Lorenzo, Napoli (I); Andrea Ellero, Venezia (I); Paola Ferretti, Venezia (I); Silvio Giove, Venezia (I); Anastasios G. Malliaris, Chicago (USA); Graziella Pacelli, Ancona (I); Paolo Pellizzari, Venezia (I); Raffaele Pesenti, Venezia (I); Paolo Pianca, Venezia (I); Marilena Sibillo, Salerno (I); Bruno Viscolani, Padova (I); William T. Ziemba, Vancouver (CDN)


Papers have to be submitted via e-mail:


m2ef: Volume 15, 2020


m2ef: Volume 8, 2013

m2ef: Volume 7, 2012

m2ef: Volume 5/6, 2010/2011

m2ef: Volume 4, 2009

m2ef: Volume 2, 2007

Last update: 07/04/2021